# SDR USAA2011021890812

- Difficulty date: January 23, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472779200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - CORROSION ON RAIL SEAT AT FR 47 - FR 64, -Y765.  REPLACED RAIL SEAT AT FR 47 - FR 64, -Y765 IAW EA 133318.
